A subdivision algorithm for the computation of unstable manifolds and global attractors

M. Dellnitz, A. Hohmann, Numerische Mathematik 75 (1997) 293–317.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Numerische Mathematik
Volume
75
Page
293-317
LibreCat-ID

Cite this

Dellnitz M, Hohmann A. A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik. 1997;75:293-317. doi:10.1007/s002110050240
Dellnitz, M., & Hohmann, A. (1997). A subdivision algorithm for the computation of unstable manifolds and global attractors. Numerische Mathematik, 75, 293–317. https://doi.org/10.1007/s002110050240
@article{Dellnitz_Hohmann_1997, title={A subdivision algorithm for the computation of unstable manifolds and global attractors}, volume={75}, DOI={10.1007/s002110050240}, journal={Numerische Mathematik}, author={Dellnitz, Michael and Hohmann, Andreas}, year={1997}, pages={293–317} }
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik 75 (1997): 293–317. https://doi.org/10.1007/s002110050240.
M. Dellnitz and A. Hohmann, “A subdivision algorithm for the computation of unstable manifolds and global attractors,” Numerische Mathematik, vol. 75, pp. 293–317, 1997.
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik, vol. 75, 1997, pp. 293–317, doi:10.1007/s002110050240.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar